Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

A Bernstein theorem for complete spacelike hypersurfaces of constant mean curvature in Minkowski space


Author: Baoqiang Wu
Journal: Proc. Amer. Math. Soc. 132 (2004), 211-215
MSC (2000): Primary 53C21, 53C42
Published electronically: June 5, 2003
MathSciNet review: 2021264
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper we prove a general Bernstein theorem on the complete spacelike constant mean curvature hypersurfaces in Minkowski space. The result generalizes the previous result of Cao-Shen-Zhu (1998) and Xin (1991). The proof again uses the fact that the Gauss map of a constant mean curvature hypersurface is harmonic, which was proved by K. T. Milnor (1983), and the maximum principle of S. T. Yau (1975).


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 53C21, 53C42

Retrieve articles in all journals with MSC (2000): 53C21, 53C42


Additional Information

Baoqiang Wu
Affiliation: Department of Mathematics, Xuzhou Normal University, Xuzhou 221009, People’s Republic of China
Email: bqwu@pub.xz.jsinfo.net

DOI: http://dx.doi.org/10.1090/S0002-9939-03-07045-X
PII: S 0002-9939(03)07045-X
Keywords: Constant mean curvature, spacelike hypersurface, Minkowski space
Received by editor(s): May 31, 2002
Received by editor(s) in revised form: August 15, 2002
Published electronically: June 5, 2003
Additional Notes: This research was partially supported by a JNSF grant
Communicated by: Bennett Chow
Article copyright: © Copyright 2003 American Mathematical Society